# SDR 98ZZZX2787

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 369A4652
- Condition: Failed
- Location: Battery Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLTAGE REGULATOR WILL NOT ADJUST.  REMOVED FROM AIRCRAFT AND SENT FOR REPAIR.
